“Reza Sazeedeh”


IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2006 - 2013 )

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2005 - 2006)

Non IPM Affiliations

Assistant Professor of Urmia University

Related Papers

1. R. Sazeedeh
Gorenstein injective modules and a generalization of Ischebeck formula
J. Algebra Appl. 12 (2013), #10 pages  [abstract]
2. J. Asadollahi, Sh. Salarian and R. Sazeedeh
On the local cohomology and support for triangulated categories
Kyoto J. Math. 51 (2011), 811-829  [abstract]
3. R. Sazeedeh
Restricted homological dimensions with respect to a semi-dualizing module
Nagoya Math. J. (Accepted) [abstract]
4. R. Sazeedeh
Gorenstein injectivity of the section functor
Forum Math. (Accepted) [abstract]
5. R. Sazeedeh
Upper and lower bounds for finiteness of graded local cohomology modules
Comm. Algebra (Accepted) [abstract]
6. R. Sazeedeh
Finiteness of graded local cohomology modules
J. Pure Appl. Algebra 212 (2008), 275-280  [abstract]
7. R. Sazeedeh
Gorenstein injective, Gorenstein flat modules and the section functor
J. Pure Appl. Algebra 211 (2007), 773–783  [abstract]
8. R. Sazeedeh
Bounds for regularity and coregularity of graded modules
Proc. Indian Acad. Sci. Acad. Math. Sci. 117 (2007), 429-441  [abstract]
9. R. Sazeedeh
Artinianess of graded local cohomology modules
Proc. Amer. Math. Soc. 135 (2007), 2339–2345  [abstract]
scroll left or right